On identities of the Rogers-Ramanujan type

By Andrew V. Sills. 2006

160 citations recorded by the source corpus.

A generalized Bailey pair, which contains several special cases considered by Bailey (Proc. London Math. Soc. (2), 50, 421–435 (1949)), is derived and used to find a number of new Rogers-Ramanujan type identities. Consideration of associated q-difference equations points to a connection with a mild extension of Gordon’s combinatorial generalization of the Rogers-Ramanujan identities (Amer. J. Math., 83, 393–399 (1961)). This, in turn, allows the formulation of natural combinatorial interpretations of many of the identities in Slater’s list (Proc. London Math. Soc. (2) 54, 147–167 (1952)), as well as the new identities presented here. A list of 26 new double sum–product Rogers-Ramanujan type identities are included as an Appendix.

Subfields: Algebra and Number Theory, Discrete Mathematics and Combinatorics

View Paper: https://www.semanticscholar.org/paper/c6e8f40cd091573dcc2149f8f8e51d402bee6115

How researchers see this paper

The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.

In Algebra and Number Theory

  1. Anne Schilling
  2. George E. Andrews
  3. Andrew V. Sills
  4. V. Spiridonov
  5. Kathrin Bringmann
  6. Eric T. Mortenson
  7. Frank G. Garvan
  8. Ken Ichi Ono

In Discrete Mathematics and Combinatorics

  1. Anne Schilling
  2. George E. Andrews
  3. V. Spiridonov
  4. Kathrin Bringmann
  5. Eric T. Mortenson
  6. Frank G. Garvan
  7. Alexander Berkovich
  8. Karl Mahlburg

Citations in the corpus